# SDR TWAA0008707

- Difficulty date: May 23, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, STA 1036 RT PYLON FWD SIDE OF ENGINE MOUNT STRUCTURE, 6 INCHES FROM FUSELAGE HAD CRACK AT AFT I/B CORNER OF BOX.  STOP DRILLED CRACK, FABRICATED AND DRILLED 2 TITANIUM DOUBLERS AND INSTALLED ON ACFT PER SRM 54-01 METAL TO METAL REPAIR.  FASTENER SUBSTITUTION PER SRM 51-60-00.
